Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suggested keto alpha. Why did creatinine level increase? Have a low protein diet. Further?

My freinds dad has Creatine 2.5 last month.....4rm 2008 to 2012 creatine level went from 1.8 to we consulted Kidney specialist dr......he sugested Keto Alpha & Synprotik 4r kidney.......Synprotik 1----1-----1 & Keto Alpha 2----2------2... after 1 week with low protein diet & above tablet his creatine level went 4rm 2.5 to 4 in anything wrong or is it going right. please help me...i am confused & afraid....please help me
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  1263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Nephrologist 's  Response
Hi and welcome to HCM. Stop the dam stuff. Keto aminoacids have not been proven to be of any benefit at all, but still widely prescribed in India (no where else in the world can people be fooled like here!!). At the very least it should not cause any harm. However if the Creatinine has jumped up so quickly, something is wrong here, and it might/ might not be the new medicines that you started. Many medicines can cause a kind of inflammation in kidneys called 'Interstitial Nephritis' which can cause sudden deterioration in kidney function (especially in those with sub-optimal kidney function). The cause of deterioration might be something totally different - hence very important to get back to your )or another) nephrologist and get yourself checked out. Bur stop the new medications straight away. Best wishes
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor